For the last couple days I have had some terrible headaches…nausea and throwing up. Tingling in hands and feet and also problems speaking and a few seizures. But the seizures aren’t out of the ordinary. I was wondering if anyone knew if maybe some how I am having some kind of hemmorage? Is it even possible since my AVM was removed over a year ago? I tried looking some stuff up on the internet but of course I’m really out of it and can’t really find an answer. If anyone can help I would appreciate it sooo much!
I had started with the same symptoms about 7 months after my craniotomy, the neurosurgeon redid a fine
MRI with no untold results. But you had better contact your physicians, just in case because there is always the possibility of a bleed. My neurosurgeon said the site was better sealed than the rest of my
brain though. He did change my anticonvulsant, which has been changed many times over the years.
I now take zonegran 500mg, besides alot of other stuff. Seizures aren’t good to have on a continual basis
they can cause brain damage too, I am told. Contact your doctor, get some testing done. Pam T.
My neurosurgeon told me that it is normal for me to have the seizures that I am having…well that is what he said about 5 months ago. I hate contacting my doctors because I feel like a nag and like it is nothing to worry about…because that is how they always make me feel. I had an mri in February but that was the last one…I hate getting them and they just really freak me out. I have an MRIphobia. lol just thinking of it gets me. I go back to my specialist on the 20th so I am hoping I can hold out til then…if it gets any worse or doesn’t get any better in the next day or 2 I am going to go to the ER. My specialist is about 6.5 hours away from where I live so its hard getting in there to be seen. I was just wondering if anyone knew what the chances of another bleed after having surgery…LIFE IS HARD ISNT IT!!!
You definitely want to contact your doctor to get professional feedback on that. When you say your AVM was ‘removed’ I am wondering how? The things you are feeling do not sound like side effects of any radiation that I know of, but I am no professional, obviously.
Those are some of the symptoms I experienced during a small bleed I had, so it is possible that you had a small bleed. And, that bleed happened 20 years after I had treatment (proton beam radiation). Bleeds can be as minimally affecting as creating just a lot of sensory experiences. They do not always cause the same symptoms, depends on size and location.
Hope you see your doc so you get an MRI and maybe know what was going on there
Hang in there sister!
Hello Brittany. Have you contacted your physician about the “headaches” and etc??? You know by now that you must be good to you and take care of you. Call and inform them and get some feed back and info. Being out of it does not sound to be good for you. Still have apt. this month? Could it be expidited? You are worrying me. Please let me know “what’s up” in there. You are in my tjoughts and prayers. Hope your dad is holding steady as he goes…
Seek medical attention immediately. God Bless amike O’Brien
Keep nagging at them, don’t let them put you out of their mind!
If you have a direct phone number for your surgeon, USE IT! Call at least once every week and demand answers, being stubborn is sometimes the only way to get helped!
Remember that your life is worth it, however hard it gets.
Sorry you’re not comfortable having an MRI done… I find the noise relaxing and they can easily get me to sleep
The best of luck for the 20th!
Yes like everyone on here says,go get some help!!! Is there an ER near you? I would rather it be found to be nothing,then to let it go for so long and have serious issues.Be your OWN advocate even at your tender age it is something that will come in handy over your life time.
When they do an MRI can they play music? Can they give you something drug wise to be more relaxed? I know my daughter is the same way,and that she what she requests.
Lets us know how your doing,please go seek help soon…Pat and my Brittany
Hello, well I guess I am going to go to my family doctor today…they want to see me an order a MRI. They are going to give me a Valium…I just hope it helps. I Have the appointment at 6:30…I am still having all of the symptoms that I had on Friday and they are not getting better. My head feels like it is about to explode and im so sick to my stomach. I just hope that everything is ok and that it is just something to do with weather or just a bad headache cycle. I will let you all know how it goes once I get the results back.
I got an appointment with my family doctor…was told that i have a really bad sinus infection which is making my head HURT so BAD!!! So I am going to start a round of antibiotics and some allergy meds for a few days. Something about the weather change and weather pressure she said could make me feel this bad but then having a sinus problem on top of it makes it much worse. So I still have my appointment with my specialist on Monday in Chicago.
I think with MRI will tell all i would suppose…just got wait to see what the doctors say and i hope you feel better soon…take care
are you ok Brittany?